Help...Klonopin side effects?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Jenni462
Regular Member


Date Joined Feb 2005
Total Posts : 162
   Posted 7/17/2007 11:25 AM (GMT -6)   
Hi everyone, I just started taking Klonopin again and for the last 2 nights I took a whole pill instead of a half, last night I started feeling like crap and today i have a small fever, achey, and my throat is killing me...what are the odds that this IS because of the Klonopin and I didn't just develop the flu out of nowhere? One of the main reasons I'm so upset is because my vacation starts tonight and now I feel like this!

harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 7/17/2007 12:16 PM (GMT -6)   
I dont think its the K but you could qiit taking it if worried

recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional
emails are welcome but do mention healingwell to avoid risk of deletion as spam


Jenni462
Regular Member


Date Joined Feb 2005
Total Posts : 162
   Posted 7/17/2007 12:43 PM (GMT -6)   
thanks for your responses...i dont think i really have a fever, its more that i just have some chills and am very achey along with my sore throat...i kept debating it and now i really think i want to get off of it.

since ive only been on it for less than a week, do you think i should go down to half a pill and then stop or just stop altogether tonight?
"On really romantic evenings of self, I go salsa dancing with my confusion."

Crohn's - (Asacol)
Anxiety - (Klonopin)


mogli
Veteran Member


Date Joined Mar 2006
Total Posts : 1191
   Posted 7/17/2007 2:21 PM (GMT -6)   

Hi Jenni,

I take just half of my does, b/c the whole makes me feel sick.  But before you do this ask your doctor first please.  Unless your doc is like mine--My pdoc tells me in advance "if it makes you feel sick, just take half" and so I do, and with Klonopin, that works for me.  Please check first if you weren't already advised on what to do though :-)

Hopefully you feel better for your vacation, enjoy yourself, and be safe!


Mogs
 
Bipolar II, Anxiety/Panic Disorder
--currently not on meds for bp--


debaser
Veteran Member


Date Joined Nov 2006
Total Posts : 1745
   Posted 7/17/2007 4:18 PM (GMT -6)   
If anyone would bother to read about Klonopin, they'd plainly see that for some strange and unknown reason, one of the side effects of Klonopin use is an upper respiratory infection. It's not common but ten percent of patients experience it. It's only an initial thing and will go away within days. I would not discontinue.

Interestingly, the respiratory thing happened to me when I started Klonopin. It'll go away.
My Brain: My friend, My enemy: A blog to chronicle my attempt to recover from anxiety/panic disorder
anxietypanicdisorder.blogspot.com/


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/17/2007 5:20 PM (GMT -6)   

Chest congestion, rhinorrhea, and  hypersecretion in upper respiratory passages are all side effects of Klonopin. Debaser is correct, however you should talk with your physician if you are concerned. Perhaps he would have you switch to a different medication.

I hope you get this sorted out before your vacation.

Take care of you. :)


Respectfully
Kitt
 
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*

Dx: Anxiety/Panic, Depression 
______________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter


annabee67
New Member


Date Joined Sep 2013
Total Posts : 3
   Posted 9/17/2013 1:26 PM (GMT -6)   
The concern in this thread is the Klonapin user becoming aware of addiction to Klonapin--YES--that happens. There's good online info. about this but most psychiatrists untrained in addiction, do not know nor understand addiction. One must see an addiction psychiatrist because the concept of thinking that an increase in Klonapin usage could be addiction--is false! A good psychiatrist trained in addiction, specializing in addiction--will tell you that its not the increased amount (when prescribed accordingly) its all the other symptoms that show the person is addicted to Klonapin. My husband's psychiatrist is a PTSD specialist, but seems to have no clue as to addictive properties of the meds he prescribes. He continues to enable my husbands' other pharmaceutical addictions too so my husband at 70yrs. appears to have pharmaceutical dementia.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, September 24, 2016 5:34 PM (GMT -6)
There are a total of 2,693,150 posts in 297,345 threads.
View Active Threads


Who's Online
This forum has 152036 registered members. Please welcome our newest member, burlcodad1.
296 Guest(s), 17 Registered Member(s) are currently online.  Details
marip1, Crispix, PeteZa, lynbrez, 81GyGuy, BETTY SUE, Ides, project, Katerina-b, ArtAngel, Girlie, lgm1942, LauraJK, ISU-CycloneFan, paininmybum, LymeMother, Zzarth


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer